# SDR 96FDEA01124

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 5046  LT WING - AFT I BEAM, DIRECTLY BELOW AND 20 I/B OF NR 1 SPOILER, EXHIBITS HEAVY INTERGRANULAR CORROSION.  *S/D*  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 57-00-1, CLOSED 6/16/96.
